2231–4202  (Print)                
2249–9970  (Online)             
Peer Reviewed and Refereed Journal

JPAST is a Peer Reviewed & Refereed biannual multidisciplinary journal starting from July 2011. Articles are invited for Dec 23 issue.
Volume 4, Issue 1, Pages 1-4, January 2014

ξ-Regular Spaces

M.C. Sharma1, Poonam Sharma2, Shobha Sharma3 and Mandeep Singh4,*
1, 2, 3Department of Mathematics, N.R.E.C. College, Khurja, U.P., India.
4,*Department of Mathematics, S.S. (P.G.) College Shikarpur, U.P., India.

The aim of this paper is to introduce and study a new class of regular space called ξ-regular spaces by using ξ-open sets introduced by R. Devi, S.N. Rajappriya, K.M. Swamy and H. Maki in Scientiae Mathematical Japonicae (2006) and obtained several properties of such a space. Moreover, we obtained some new characterizations and preservation theorems of ξ-regular spaces.

Keywords: ξ, ξ*, ξ**, gα, rgα-closed sets, ξ, ξ*, ξ**, gα, rgα-open sets, ξ-open, almost ξ-open, pre ξ-closed, ξg-closed, almost ξg-closed functions, ξ-regular spaces.

full paperFull Paper

Copyright ©2011 NLSS all rights reserved Website Designed & Website Developed By Sunisht Technologies